# SDR CALA2024061301788

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,698 hours, 19,105 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Bin
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD BIN AT 9 CTR BROKEN. THE BIN WHERE THE AVIOX IS LOCATED . REPOSITIONED LOOSEN ATTACHING SCREW REF AMM 25-00-00. ADDING CORRECT AMM REFERENCE: 25-28-01-902-003 (SUBTASK 25-28-01-422-005).
